# SDR SWAA2024020938763

- Difficulty date: January 7, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 58,090 hours, 31,857 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 RBL 42 WL 208.1 AT AFT GALLEY AREA 2023-786062<[01] EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 200053402; DUE DATE: 24-AUG-24.  ULTRASONIC THICKNESS GAGE P/N:45MG; S/N: 130060401; DUE DATE: 20-MAR-24.;[02] PERFORMED PERMANENT REPAIR ON FLOOR BEAM 986.5 RBL42 WL 208.1 IAW E.A M-21-153-00612. SEE INDIVIDUAL STEP SIGNOFF ON TTG8Q00QVEC3;[03] TASK COMPLETED   SEE INDIVIDUAL SIGN OFFS BELOW
